Alert archive / Florida / Flash Flood Warnings in 2006

Flash Flood Warning 5, NWS Tallahassee, FL

June 13, 2006Jefferson County, Madison County, Taylor County, Florida

NWS Tallahassee, FL issued this flash flood warning at Jun 13, 2006, 12:15 PM EDT for Jefferson County, Madison County, Taylor County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2006, 12:15 PM EDT (16:15 UTC)
Expired
Jun 13, 2006, 2:15 PM EDT
In force
2 hr
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Jefferson County, FL, Madison County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 57 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KTAE 131619
FFWTAE
FLC065-079-123-131815-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1215 PM EDT TUE JUN 13 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL JEFFERSON COUNTY IN FLORIDA
  EXTREME SOUTHWESTERN MADISON COUNTY IN FLORIDA
  NORTHWESTERN TAYLOR COUNTY IN FLORIDA

* UNTIL 215 PM EDT

* AT 1213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM SPIRAL BANDS ASSOCIATED WITH TROPICAL STORM   
  ALBERTO OVER THE WARNED AREA. RAINFALL RATES UP TO 4 INCHES PER    
  HOUR ARE INDICATED BY RADAR. ACCUMULATIONS UP TO 4 TO 6 INCHES IS  
  POSSIBLE DURING THE NEXT TWO HOURS.    
  
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCANLON...
  NUTALL RISE...LAMONT...IDDO...ERIDU...ECONFINA AND CABBAGE GROVE.

* A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
  OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER
  GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS
  SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
  DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
  UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

LAT...LON 3000 8381 3001 8371 3004 8369 3037 8370
      3040 8377 3033 8391 3014 8398

$$

24-BLOCK
2 follow-up statements
000 
WGUS72 KTAE 131638
FFSTAE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1238 PM EDT TUE JUN 13 2006

FLC065-079-123-131639-
MADISON FL-JEFFERSON FL-TAYLOR FL-
1238 PM EDT TUE JUN 13 2006

...THE FLASH FLOOD WARNING CONTINUES FOR NORTHWESTERN TAYLOR...SOUTH 
CENTRAL JEFFERSON AND EXTREME SOUTHWESTERN MADISON COUNTIES...

A RAINBAND SPIRALLING WEST OF THE CENTER OF TROPICAL STORM ALBERTO 
CONTINUES TO DROP VERY HEAVY AMOUNTS OF RAIN OVER SOUTHWEST 
MADISON...WESTERN TAYLOR AND EASTERN JEFFERSON COUNTIES. RADAR
HAS EXTIMATED 2 TO 3 INCHES OF RAIN IN THE LAST HOUR OVER NORTHWEST 
TAYLOR COUNTY AND 1 TO 2 1/2 INCHES OVER THE REST OF THE WARNING 
AREA. ADDITIONAL AMOUNTS OF TO 2 INCHES ARE POSSIBLE OVER SECTIONS 
OF THE WARNED AREA DURING THE NEXT HOUR. THIS COULD GENERATE MORE 
WIDESPREAD FLOODING. 

DO NOT DRIVE THROUGH FLOODED AREAS. ROADS MAY BE CUTOFF OR WASHED 
OUT. TURN AROUND...DONT DROWN.     
  
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON 
FOR SECTIONS OF THE WARNED AREA.

LAT...LON 3000 8381 3001 8371 3004 8369 3037 8370
      3040 8377 3033 8391 3014 8398

$$

BLOCK
000 
WGUS72 KTAE 131653 CCA
FFSTAE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1238 PM EDT TUE JUN 13 2006

FLC065-079-123-131815-
MADISON FL-JEFFERSON FL-TAYLOR FL-
1238 PM EDT TUE JUN 13 2006

...THE FLASH FLOOD WARNING CONTINUES FOR NORTHWESTERN TAYLOR...SOUTH 
CENTRAL JEFFERSON AND EXTREME SOUTHWESTERN MADISON COUNTIES...

A RAINBAND SPIRALLING WEST OF THE CENTER OF TROPICAL STORM ALBERTO 
CONTINUES TO DROP VERY HEAVY AMOUNTS OF RAIN OVER SOUTHWEST 
MADISON...WESTERN TAYLOR AND EASTERN JEFFERSON COUNTIES. RADAR
HAS EXTIMATED 2 TO 3 INCHES OF RAIN IN THE LAST HOUR OVER NORTHWEST 
TAYLOR COUNTY AND 1 TO 2 1/2 INCHES OVER THE REST OF THE WARNING 
AREA. ADDITIONAL AMOUNTS OF TO 2 INCHES ARE POSSIBLE OVER SECTIONS 
OF THE WARNED AREA DURING THE NEXT HOUR. THIS COULD GENERATE MORE 
WIDESPREAD FLOODING. 

DO NOT DRIVE THROUGH FLOODED AREAS. ROADS MAY BE CUTOFF OR WASHED 
OUT. TURN AROUND...DONT DROWN.     
  
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON 
FOR SECTIONS OF THE WARNED AREA.

LAT...LON 3000 8381 3001 8371 3004 8369 3037 8370
      3040 8377 3033 8391 3014 8398

$$

BLOCK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 11:32 AM EDT, 43 minutes earlier.

Area forecast discussion, Jun 13, 11:32 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1132 AM EDT TUE JUN 13 2006

UPDATED WWA SECTION TO DOWNGRADE HURRICANE WARNING.

...TROPICAL STORM ALBERTO NEARING FL BIG BEND COAST...

.UPDATE...ALL HURRICANE WARNINGS HAVE BEEN DOWNGRADED TO TS
WARNINGS. LATEST INFORMATION FROM THE CEDAR KEY TIDE GAGE SHOWS THAT
DEPARTURES APPEAR TO HAVE PEAKED AT JUST BELOW 4 FT, BUT THE EBB
TIDE HAS NOW ENDED THERE. THE NEXT HIGH TIDE WILL BE THIS AFTERNOON,
BETWEEN ABOUT 2 AND 330 PM ACROSS THE BIG BEND WATERS AND OBSERVED
STORM TIDES SHOULD BE SIMILAR TO THOSE OBSERVED THIS MORNING.
ALBERTO SHOULD BE INLAND BY THEN AND WEAKENING. HOWEVER, WINDS WILL
VEER TO WSW BY THEN AND SHOULD BE STRONG ENOUGH TO HALT THE
REDUCTION IN TIDAL DEPARTURES FOR THE ERN HALF OF THE APALACHEE BAY.
FURTHER W, WE CANCELED THE HIGH SURF ADVISORY FOR BAY AND WALTON
COUNTIES AS OFFSHORE FLOW HAS PREVENTED SIGNIFICANT SURF FROM
DEVELOPING. AS WINDS BACK TO WLY THIS AFTERNOON, THE SURF MAY KICK
UP A BIT, BUT SHOULD REMAIN BELOW ADVISORY CRITERIA. THE 12-18Z POP
GRIDS HAVE BEEN ADJUSTED TO REFLECT RADAR TRENDS AND TO MENTION ONLY
ISOLATED TS. WIND GRIDS WILL BE UPDATED WHEN THE NEW TCPAT1 ARRIVES.

&&

.DISCUSSION...TS ALBERTO CONTINUES TO CREEP TOWARD THE TAYLOR COUNTY
COAST. THERE HAS BEEN A FLARE UP OF CONVECTION ON THE W SIDE OF THE
CENTER THIS MORNING, WHILE CONVECTIVE BANDS ALONG THE E SIDE HAVE
BEEN SUPPRESSED BY THE LARGE DRY SLOT THAT WATER VAPOR IMAGERY SHOWS
ACROSS MOST OF THE ERN SEMICIRCLE OF THE STORM. THIS MEANS THE
TORNADO THREAT HAS DIMINISHED. THE BIG QUESTION IS WHETHER ALBERTO
WILL STRENGTHEN ANY JUST BEFORE LANDFALL. AT THIS POINT, THE CHANCES
FOR THIS HAPPENING ARE SLIM. SO FAR, TS WIND GUSTS HAVE ONLY BEEN
OBSERVED OVER THE GULF WATERS, WITH THE HIGHEST BEING 51 KT AT THE C
TOWER. THIS MATCHES PRETTY CLOSELY TO THE MAXIMUM WINDS OBSERVED ON
THE KTLH DOPPLER RADAR.

&&

.MARINE...MAINLY SEEING TS FORCE WINDS IN GUSTS AT THE BUOYS/C-MANS
SO FAR. HOWEVER, WE HAVE SEEN SUSTAINED TS FORCE WINDS AT THESE
OBSERVING STATIONS EARLIER. SEAS ARE TOPPING OUT AROUND 12 FT. WINDS
AND SEAS WILL GRADUALLY SUBSIDE AFTER ALBERTO MAKES LANDFALL ALONG
THE SE BIG BEND COAST AFTER SUNRISE. A SURFACE RIDGE OF HIGH
PRESSURE WILL THEN REACH FROM THE WRN ATLANTIC ACROSS THE FL
PENINSULA INTO THE NRN GOMEX WATERS FOR THE REMAINDER OF THE FCST
PERIOD.

&&

.AVIATION...WITH TROPICAL STORM ALBERTO MVG INTO THE FL BIG BEND
SHORTLY...TLH AND VLD WILL SEE THE HEAVIEST RAIN AND LOWEST CIGS
TODAY ALTHOUGH ABY WILL SEE TEMPO CONDS IN THE MVFR RANGE AS WELL.
AS FAR AS WINDS GO...GUSTS TO AROUND 35 KTS ARE POSSIBLE NEAR THE
CENTER OF THE STORM AND OUT TO TLH AND VLD TERMINALS ALTHOUGH THE
DIRECTION WILL BE SHIFTING AROUND AS THE CENTER OF THE STORM MOVES
ONSHORE AND TO THE NORTHEAST THROUGHOUT THE AFTERNOON. RAIN WILL
LIKELY CONTINUE AT OUR EASTERNMOST SITES THROUGHOUT THE NIGHT
ALTHOUGH THEY SHOULD BECOME MORE SCT AFTER SUNSET.

&&

.FIRE WEATHER...NO CONCERNS FOR THE NEXT FEW DAYS.

&&

.HYDROLOGY...SOILS HAVE BEEN VERY DRY AND RAINFALL FROM TS ALBERTO
HAS BEEN WELCOME. RAINFALL OVERNIGHT HAS RANGED 1 TO 3 INCHES ACROSS
THE FLORIDA PANHANDLE AND 3 TO 4 INCHES IN PORTIONS OF THE FLORIDA
BIG BEND. THE HEAVIEST AMOUNTS HAVE OCCURRED IN THE UPPER SUWANNEE
RIVER BASIN OVER EASTERN LOWNDES...ECHOLS...HAMILTON AND CLINCH
COUNTIES AND GENERALLY 3 INCHES IN THE UPPER SANTA FE RIVER BASIN.
RAINRATES HAVE REMAINED WELL BELOW FLASH FLOOD GUIDANCE. THE
RAINFALL OVER NIGHT WAS ESTIMATED WELL IN NORMAL ZR MODE BUT THIS
MORNING AROUND 13Z AS THE CENTER APPROACHED THE FLORIDA BIG BEND WE
NOTICED THAT THE BIASES WERE EXCEEDING 2 AT BOTH THE KTLH AND KEOX
RADARS. THIS WAS CONVIRMED BY THE LOCAL BIAS MAP IN MPE AT KTLH.
BOTH THE KTLH AND KEOX RADARS WERE SUBSEQUENTLY SHIFTED TO TROPICAL
Z/R IN PREPARATION FOR THE CORE AS IT MOVES INLAND OVER THE EASTERN
FLORIDA BIG BEND. THOUGH MOST OF THE HEAVY RAINBANDING OVER THE PAST
FEW HOURS HAS OCCURRED IN THE WESTERN SEMICIRCLE OF ALBERTO...WE
EXPECT THE EASTERN SEMICIRCLE TO BECOME ACTIVE OVER THE NEXT 12
HOURS AS ALBERTO MAKES LANDFALL. OF PARTICULAR CONCERN WILL BE
ADDITIONAL HEAVY ACCUMULATIONS THAT COULD OCCUR OVER THE EASTERN BIG
BEND FROM ECHO TRAINING. WHICH WILL HAVE TO BE MONITORED. RAIN RATES
IN GENERAL ARE NOW RANGING .5 INCH PER HOUR OR LESS BUT UP TO 2
INCHES PER HOUR IN THE HEAVY CONVECTIVE BANDS. CURRENTLY THE
HEAVIEST CONVECTIVE BANDS HAVE MOVED SOUTH INTO THE OFFSHORE WATERS.
AS MENTIONED EARLIER WE EXPECT HEAVY CONVECTIVE BANDS TO BEGIN
SETTING UP IN THE SOUTHEAST QUADRANT NEXT AS ALBERTO MAKES LANDFALL.

&&

.PREV DISCUSSION...
230 AM EDT TUE JUN 13 2006

SHORT TERM (TODAY-THURSDAY)...
THE GLOBAL MODEL CONSENSUS FOR ALBERTOS LANDFALL POINT IN THE
APALACHEE BAY. THE OFFICIAL TRACK BY THE NHC IS ALIGNED ON THE EAST
SIDE OF THE ENSEMBLE MEMBERS. ALBERTO IS FCST TO COME ASHORE NEAR
THE MOUTH OF THE STEINHATCHEE RIVER AROUND 12Z TODAY. BASED ON NHCS
TRACK...WILL MAINTAIN A SHARP EAST TO WEST (CATEGORICAL TO CHANCE)
POP GRADIENT TODAY....TAPERING OFF TO SLIGHT CHANCE WEST TO CHANCE
EAST TONIGHT. A DIGGING SHORT WAVE TROUGH OVER THE UPPER MIDWEST IS
EXPECTED TO DIVE SEWD ACROSS THE OH/TN VALLEYS ON WEDNESDAY AND
ACCELERATE THE SYSTEM TO THE NE...EXITING THE MID-ATLANTIC COAST
EARLY THURSDAY MORNING. LINGERING TROUGH AND RESIDUAL MOISTURE OVER
SERN 2/3 OF CWFA JUSTIFIES CHANCE POPS ON WEDNESDAY. HIGH PRESSURE
AT THE SURFACE AND NWLY FLOW ALOFT WILL USHER IN A DRIER AIR
MASS...WITH POPS BELOW CLIMO AND TEMPS ABOVE CLIMO ON THURSDAY.

LONG TERM (FRIDAY-TUESDAY)...
MID/UPPER TROUGH ALONG THE E COAST MOVES INTO THE ATLANTIC WATERS.
THE UPSTREAM RIDGE AXIS ALONG THE MS RIVER EXTENDS FROM SRN NEW
ENGLAND TO THE NRN GOMEX. MEANWHILE...SURFACE HIGH PRESSURE OVER THE
OH VALLEY ON FRIDAY WILL SLIDE EWD...AND RIDGE SWWD FROM THE WATERS
OFF THE MID-ATLANTIC STATES INTO NRN FL. THIS PATTERN WILL PROVIDE
AN ELY LOW-LEVEL FLOW. TYPICALLY THIS IS A FAIRLY DRY REGIME WITH
ONLY ISOLATED SEA BREEZE CONVECTION DURING THE AFTN-EARLY EVENING.
WHILE NIGHTTIME LOWS WILL BE NEAR CLIMO VALUES...DAYTIME HIGHS WILL
AVERAGE ABOVE CLIMO.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  83 71 91 71/ 80 50 30 20
PANAMA CITY  87 76 89 77/ 50 30 30 10
DOTHAN       86 69 92 73/ 50 30 20 10
ALBANY       84 69 91 72/ 80 50 20 10
VALDOSTA     83 69 90 71/ 90 60 40 20
CROSS CITY   83 72 87 72/ 90 50 50 20

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...FLOOD WATCH IN EFFECT FOR COLQUITT...COOK...BERRIEN...GRADY...
     DECATUR...THOMAS...BROOKS...LOWNDES AND LANIER THRU THIS AFTN.
FL...A TROPICAL STORM WARNING IS IN EFFECT FOR FRANKLIN...
     JEFFERSON...WAKULLA...DIXIE AND TAYLOR COUNTIES.
     AN INLAND TROPICAL STORM WARNING IS IN EFFECT FOR COASTAL
     COUNTIES OF THE BIG BEND.
     FLOOD WATCH IN EFFECT FOR GULF...FRANKLIN...GADSDEN...
     LEON...JEFFERSON...MADISON...LIBERTY...WAKULLA...TAYLOR...
     LAFAYETTE AND DIXIE THRU THIS AFTN.

&&

AVIATION...MCNATT
HYDRO...LANIER
PUBLIC/MARINE/FIRE WX...WOOL
PREVIOUS DISCUSSION...JAMSKI
Hazardous weather outlook, Jun 13, 6:00 AM EDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
600 AM EDT TUE JUN 13 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-141000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
500 AM CDT TUE JUN 13 2006 /600 AM EDT TUE JUN 13 2006/

...HURRICANE WARNING IN EFFECT FOR DIXIE...TAYLOR...JEFFERSON AND
WAKULLA COUNTIES...
...TROPICAL STORM WARNING IN EFFECT FOR FRANKLIN COUNTY...
...INLAND TROPICAL STORM WARNING IN EFFECT FOR THE COASTAL COUNTIES
OF THE FLORIDA BIG BEND...
...FLOOD WATCH IN EFFECT FOR THE FLORIDA BIG BEND AND PORTIONS OF
SOUTHWEST AND SOUTH CENTRAL GEORGIA THROUGH THIS AFTERNOON...
...HIGH SURF ADVISORY IS IN EFFECT FOR BAY AND COASTAL WALTON
COUNTIES...

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTH CENTRAL AND SOUTHWEST
GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT
COASTAL WATERS OF THE GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
TROPICAL STORM ALBERTO LOCATED SOUTH OF THE APALACHEE BAY WILL MOVE
NORTHEAST AND MAKE LANDFALL ALONG THE TAYLOR COUNTY COAST THIS
MORNING. STORM TIDES OF 4 TO 8 FEET ABOVE NORMAL ARE EXPECTED IN THE
WARNED AREA PRIOR TO LANDFALL...WHICH MAY CAUSE MINOR COASTAL
FLOODING. ISOLATED TORNADOES WILL BE POSSIBLE OVER PORTIONS OF
NORTHERN FLORIDA AND SOUTHERN GEORGIA TODAY. RAINFALL AMOUNTS WILL
RANGE FROM ONE TO TWO INCHES...WITH ISOLATED AMOUNTS IN EXCESS OF
THREE INCHES POSSIBLE OVER PORTIONS OF THE FLORIDA BIG BEND AND
SOUTHWEST AND SOUTH CENTRAL GEORGIA. SMALL CRAFT OPERATORS ARE URGED
TO REMAIN IN PORT TODAY. RAIN CHANCES WILL DIMINISH FROM WEST TO
EAST TONIGHT AS ALBERTO WEAKENS AND MOVES TO THE NORTHEAST OF THE
AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
ON WEDNESDAY...LINGERING MOISTURE FROM ALBERTO AND A WEAK BOUNDARY
WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY OVER
SOUTHERN GEORGIA AND NORTHERN FLORIDA. WARM AND MAINLY DRY
CONDITIONS WILL PREVAIL FOR THE REMAINDER OF THE PERIOD. NO SEVERE
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SPOTTERS AND HAM RADIO OPERATORS MAY BE NECESSARY AS
ALBERTO MOVES INLAND TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

JAMSKI

Nearby

Flash Flood Warnings in Florida, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.